# SDR CA160129004

- Difficulty date: January 22, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) SLAT FAIL ON TAKEOFF,  MORE INFO RECEIVED, SLATS FAIL CAUTION MESSAGE POSTED AFTER SELECTING THEM TO RETRACT AFTER TAKEOFF. CREW RAN QRH MESSAGE CLEARED. SYSTEM TESTED, NO FAULT FOUND.
